Sandoz announced a voluntary recall of three lots of Transderm Scop (scopolamine) patches due to a discrepancy in the product labeling for the pouches and outer carton.
The carton displays an error under Step 2 of the Dosage and Administration section, stating “Use only one patch at a time. Do cut the patch.” The correct instructions should say “Use only one patch at at time. Do not cut the patch.” The pouch, physician insert, and patient inserts are labeled correctly.
Cutting the patch will compromise the dosage administered by the patch, as a decrease or increase of drug delivery may result. The affected product has Lot #6323Q11, #6328Q11, and #6355Q11 with NDC 66758-208-54. They were supplied as 1.5mg strength patches in 4-count cartons. This recall does not apply to the 10- or 24-count cartons.
The recalled lots should be quarantined immediately and not be further dispensed. If individual patches have been dispensed to patients or if the origin of the individual patch cannot be determined, no action is needed; the quality of the individual patches is not affected by this recall.
Transderm Scop, an anticholinergic, is indicated for the prevention of motion sickness and post-op nausea and vomiting. Each 1.5mg patch delivers approximately 1mg over 3 days.
For more information call (800) 398-5876 or visit TransdermScop.com.